# SDR DALA2022101406650

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 14,291 hours, 6,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ESCAPE SLIDE ESCAPE SLIDE LIGHTING. REMOVED AND REPLACED EPSU 13WL AND BATTERY PER A321-AMM 33-51.NO HELP . EPSU BITE TEST CONTINUES TO FAULT ESCAPE SLIDE LIGHT / EPSU(13WL)( 131096).REMOVED AND REINSTALLED L4 SLIDE PER AMDS 2561-4001-LA. OPS CK GOOD( 970435). EPSU BITE TEST OK NO FAULTS. (LP# 9566752)
